# SDR 20001017SH038

- Difficulty date: September 12, 2000
- Submitted: October 17, 2000
- Operation: General aviation
- Aircraft: N81AG
- Make and model: Beech A60
- Aircraft serial: P219
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Indicator
- Part number: 910532P
- Part serial: 4069
- Condition: Malfunctioned
- Location: Fuel Flow
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTALLED SHADIN FUEL FLOW INDICATOR SYSTEM.  PROCESSOR LOCKED UP AND WOULD NOT FUNCTION ON SECOND TEST.  RETURNED TO FACTORY FOR SERVICE.  (X)
